# SDR AALA2018051549029

- Difficulty date: May 13, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,922 hours, 30,293 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Deformed
- Location: Window
- Part time: 30,453 hours, 20,647 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT FIXED WINDOW IN THE COCKPIT HAS DEFORMED PRESSURE SEAL.  REPLACED THE WINDOW IAW AMM 56-11-12-400-002-A.
